MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 60CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 60CM; SCS EXTENSION
Model Number 2326
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
Reference manufacturer number: 1627487-2020-47658.It was reported that there were high impedances on the scs lead adapter that was noticed during the ipg replacement surgery.In turn, the patient underwent surgical intervention to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain complete event and patient information.Additional information was not provided.A system displaying warning message ¿replace generator¿ was reported to abbott.The implant was subsequently replaced by physician.The results of the investigation are inconclusive since the device nor logs or settings were returned for analysis.Based on the information received, the cause of the reported incident is consistent with the ipg reaching end of life.

Brand Name
8-CHANNEL ADAPTER, BSX, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11368871
Report Number1627487-2021-01570
Device Sequence Number858324
Product Code LGW
UDI-Device Identifier05415067016140
UDI-Public05415067016140
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number2326
Device Catalogue Number2326
Device Lot Number5524356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3660, SCS IPG